MAUDE Adverse Event Report: DEXCOM, INC. STELO GLUCOSE BIOSENSOR SYSTEM; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. STELO GLUCOSE BIOSENSOR SYSTEM; CONTINUOUS GLUCOSE MONITOR
Model Number 9500-174
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that an applicator deployment occurred.The sensor was inserted into the back of upper arm.Product was provided for investigation.An external visual inspection was performed and passed due to no damage.The internal visual inspection was performed and failed due detached needle.An applicator deployment was not found within the investigation window.The allegation was not confirmed.However, a broken or detached needle or cannula was found in connection to the reported event.The probable cause of the broken or detached needle or cannula could not be determined.No injury or medical intervention was reported.

Brand Name
STELO GLUCOSE BIOSENSOR SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key23096324
Report Number3004753838-2025-264604
Device Sequence Number9504395
Product Code SAF
UDI-Device Identifier00386270004338
UDI-Public(01)00386270004338(11)250301(17)260831(10)1725084001
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K234070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2026
Device Model Number9500-174
Device Catalogue NumberSTP-XN-001
Device Lot Number1725084001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexUnknown